Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 9405298, 32 pages
https://doi.org/10.1155/2017/9405298
Research Article

On Singular Solutions to PDEs with Turning Point Involving a Quadratic Nonlinearity

Laboratoire Paul Painlevé, University of Lille 1, 59655 Villeneuve d’Ascq Cedex, France

Correspondence should be addressed to Stéphane Malek; rf.1ellil-vinu.htam@kelam.enahpets

Received 5 May 2017; Accepted 1 August 2017; Published 13 September 2017

Academic Editor: Sining Zheng

Copyright © 2017 Stéphane Malek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Wasow, Linear turning point theory, vol. 54 of Applied Mathematical Sciences, Springer-Verlag, New York, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Fruchard and R. Schäfke, Composite asymptotic expansions, vol. 2066 of Lecture Notes in Mathematics, Springer, Heidelberg, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Lastra and S. Malek, “On parametric Gevrey asymptotics for some nonlinear initial value Cauchy problems,” Journal of Differential Equations, vol. 259, no. 10, pp. 5220–5270, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. T. Mandai, “Existence and nonexistence of null-solutions for some non-Fuchsian partial differential operators with T-dependent coefficients,” Nagoya Mathematical Journal, vol. 122, pp. 115–137, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. Balser, “Multisummable power series,” in From Divergent Power Series to Analytic Functions, vol. 1582 of Lecture Notes in Mathematics, pp. 53–74, Springer Berlin Heidelberg, Berlin, Heidelberg, 1994. View at Publisher · View at Google Scholar
  6. M. Canalis-Durand, -P. Ramis, R. Schäfke, and Y. Sibuya, “Gevrey solutions of singularly perturbed differential equations,” Journal für die reine und angewandte Mathematik, vol. 518, pp. 95–129, 2000. View at Google Scholar
  7. Y. Takei, “WKB analysis and stokes geometry of differential equations,” in Analytic, Algebraic and Geometric Aspects of Differential Equations, Trends in Mathematics, pp. 263–304, Springer International Publishing, Cham, 2017. View at Publisher · View at Google Scholar
  8. O. Costin, F. Fauvet, F. Menous, and D. Sauzin, Asymptotics in Dynamics, Geometry and PDEs; Generalized Borel Summation vol. II, Edizioni della Normale, Pisa, 2011. View at Publisher · View at Google Scholar
  9. T. M. Dunster, D. A. Lutz, and R. Schäfke, “Convergent Liouville-Green expansions for second-order linear differential equations, with an application to Bessel functions,” Proceedings of the Royal Society. London. Series A. Mathematical, Physical and Engineering Sciences, vol. 440, no. 1908, pp. 37–54, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  10. O. Costin, L. Dupaigne, and M. D. Kruskal, “Borel summation of adiabatic invariants,” Nonlinearity, vol. 17, no. 4, pp. 1509–1519, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. T. Koike, “On the exact WKB analysis of second order linear ordinary differential equations with simple poles,” Kyoto University. Research Institute for Mathematical Sciences. Publications, vol. 36, no. 2, pp. 297–319, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Kamimoto, T. Kawai, T. Koike, and Y. Takei, “On the {WKB}-theoretic structure of a Schr\"odinger operator with a merging pair of a simple pole and a simple turning point,” Kyoto Journal of Mathematics, vol. 50, no. 1, pp. 101–164, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. Kamimoto, T. Kawai, and Y. Takei, “Exact WKB analysis of a Schrödinger equation with a merging triplet of two simple poles and one simple turning point, I-ITS WKB-theoretic transformation to the Mathieu equation,” Advances in Mathematics, vol. 260, pp. 458–564, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Kamimoto, T. Kawai, and Y. Takei, “Exact WKB analysis of a Schrödinger equation with a merging triplet of two simple poles and one simple turning point, II-Its relevance to the Mathieu equation and the Legendre equation,” Advances in Mathematics, vol. 260, pp. 565–613, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  15. E. Delabaere and F. Pham, “Resurgent methods in semi-classical asymptotics,” Annales de l'Institut Henri Poincaré. Physique Théorique, vol. 71, no. 1, pp. 1–94, 1999. View at Google Scholar · View at MathSciNet
  16. C. Stenger, “On a conjecture of Wolfgang WASow in linear turning point theory,” Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, vol. 325, no. 1, pp. 27–32, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  17. N. Honda, T. Kawai, and Y. Takei, Virtual turning points, vol. 4 of SpringerBriefs in Mathematical Physics, Springer, Tokyo, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  18. T. Aoki, T. Kawai, S. Sasaki, A. Shudo, and Y. Takei, “Virtual turning points and bifurcation of Stokes curves for higher order ordinary differential equations,” Journal of Physics. A. Mathematical and General, vol. 38, no. 15, pp. 3317–3336, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. S. Hirose, “On a WKB-theoretic transformation for a completely integrable system near a degenerate point where two turning points coalesce,” Publications of the Research Institute for Mathematical Sciences, vol. 50, no. 1, pp. 19–84, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. Dubrovin, “On Hamiltonian perturbations of hyperbolic systems of conservation laws. II. Universality of critical behaviour,” Communications in Mathematical Physics, vol. 267, no. 1, pp. 117–139, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  21. C. Hulek, “Uniform simplification in a full neighborhood of a turning point,” Comptes Rendus Mathématique. Académie des Sciences. Paris, vol. 353, no. 9, pp. 789–793, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  22. A. Lastra and S. Malek, “Multi-level Gevrey solutions of singularly perturbed linear partial differential equations,” Advances in Differential Equations, vol. 21, no. 7-8, pp. 767–800, 2016. View at Google Scholar · View at MathSciNet · View at Scopus
  23. A. Lastra and S. Malek, “On parametric multisummable formal solutions to some nonlinear initial value Cauchy problems,” Advances in Difference Equations, 2015:200, 78 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. S. Malek, “On Gevrey asymptotics for some nonlinear integro-differential equations,” Journal of Dynamical and Control Systems, vol. 16, no. 3, pp. 377–406, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. W. Balser, Formal Power Series and Linear Systems of Meromorphic Ordinary Differential Equations, Springer, New York, NY, USA, 2000. View at MathSciNet
  26. H. Tahara and H. Yamazawa, “Multisummability of formal solutions to the Cauchy problem for some linear partial differential equations,” Journal of Differential Equations, vol. 255, no. 10, pp. 3592–3637, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. P. Hsieh and Y. Sibuya, Basic Theory of Ordinary Differential Equations, Springer, New York, NY, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet